# SDR ASAA1159887

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 18,023 hours, 5,501 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHTS ILLUMINATED ON TAXI OUT.  ACCOMPLISHED QRH PROCEDURE 11.2 LIGHTS EXTINGUISHED OPS NORMAL.
